# SDR DALA2021121307671

- Difficulty date: December 8, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 66,422 hours, 22,108 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5801 2L DOOR WILL NOT INDICATE ARMED. CORRECTIVE ACTION: ADJUSTED TRIM KNUCKLE KNOCKER NOW POPPED OUT DOOR ARMS NORMALLY REF B757 AMM 52-11. (7868632)
